mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Ternary q-Virasoro-Witt Hom-Nambu-Lie algebras
Faculté des Sciences, Université de Sfax, Tunisia .
Université de Haute Alsace, France .
Lund University. (Mathematics/Applied Mathematics)ORCID iD: 0000-0003-4554-6528
2010 (English)In: Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8113, Vol. 43, no 26, 265204- p.Article in journal (Refereed) Published
Abstract [en]

In this paper we construct ternary q-Virasoro-Witt algebras which q-deform the ternary Virasoro-Witt algebras constructed by Curtright, Fairlie and Zachos using su(1, 1) enveloping algebra techniques. The ternary Virasoro-Witt algebras constructed by Curtright, Fairlie and Zachos depend on a parameter and are not Nambu-Lie algebras for all but finitely many values of this parameter. For the parameter values for which the ternary Virasoro-Witt algebras are Nambu-Lie, the corresponding ternary q-Virasoro-Witt algebras constructed in this paper are also Hom-Nambu-Lie because they are obtained from the ternary Nambu-Lie algebras using the composition method. For other parameter values this composition method does not yield a Hom-Nambu-Lie algebra structure for q-Virasoro-Witt algebras. We show however, using a different construction, that the ternary Virasoro-Witt algebras of Curtright, Fairlie and Zachos, as well as the general ternary q-Virasoro-Witt algebras we construct, carry a structure of the ternary Hom-Nambu-Lie algebra for all values of the involved parameters.

Place, publisher, year, edition, pages
2010. Vol. 43, no 26, 265204- p.
National Category
Algebra and Logic
Research subject
Mathematics/Applied Mathematics
Identifiers
URN: urn:nbn:se:mdh:diva-22062DOI: 10.1088/1751-8113/43/26/265204ISI: 000278544000009Scopus ID: 2-s2.0-77953344685OAI: oai:DiVA.org:mdh-22062DiVA: diva2:679242
Available from: 2013-12-14 Created: 2013-10-23 Last updated: 2014-06-19Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopushttp://dx.doi.org/10.1088/1751-8113/43/26/265204

Search in DiVA

By author/editor
Silvestrov, S. D.
In the same journal
Journal of Physics A: Mathematical and Theoretical
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 57 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf